Aa
A
A
A
Close
Hepatitis C: Post Treatment Issues Community
290 Members
Avatar universal

hypothyroidism after post treatment hepatitis C.

hi everyone i need some experts to advice me please, i am diagnosed two year before HCV positive with VL 150000 and after that i have started my treatment for this 10th month before with alfa 2a interferon i am genotype 3a,i have weekly shot of pagasis with rebazole and niproxen these two medicine take daily morning and in evening, i am sharing one thing along this i have a lower left side abdominal pain before this treatment from the year before this treatment start my doc tell me that this pain is not linked with HCV just ignored that and start your treatment they ask me this pain is also gone by the treatment of HCV ,i am getting started ,my hcv is gone by the blessing of GOD in the middle of treatment after completing my treatment i have a two side affect came very badly one is helicobactrail plyori infection and other is hypothyroidism my tsh is so high at 185 after getting 2week treatment for helicobactrial infection my doc start the thorixne for thyroid problem after three month i can checked my tsh level it on 70 and on still at 70 after 5 month now in these days ,i conduct my PCR after three month of post my treatment its not detect able i am thanks to my GOD on this ..but i still fell a lot of problems due to hypothyroidism or may be its still h.plyori infection damage me day by day ,,,
i have a lower abdominal pains, weekends i am only fresh almost 3 to 4 hours daily, i feel extreme fatigue,  hair fall
change in my skin colour my colure is white but its going little black day by day,mental problems not focus on thing when i am going outside of my home ,,not eat to much food i feel fullness in my abdominal ,,i did my ultrasound on doc advice but its seems nothing wrong just a little hapitic, i think i have a alot of hyperthyroidism symptom present in my body these days.
i am 32 years age and i am very disturbed in these all my condition to face. because i am not going on work because of my weakness,, is any one else who suffer from all these problems after treatment of hcv, and anybody tell me is hypothyroidism also affect on my liver and damage it or not,,,and what i should do to cured from after affect of these problems how i can deal with this please guide me if anyone experiencing all these thing,,
thanks,,,,,,,
6 Responses
317787 tn?1473362051
Hi there, while I can't address all of your symptoms I am wondering if perhaps your body is not absorbing the thyroid medicine and that is why your TSH is still so high.
I would go to an endocrinologist and/or go back to your doctor and express your concerns, I will try to find the condition where your body is not absorbing thyroxine.
317787 tn?1473362051
Hi I did a search for high tsh thyroxine not working and found a lot of information. You could do this search as well.

Here is one article I found
http://chriskresser.com/three-reasons-why-your-thyroid-medication-isnt-working

There is a disorder where the t4 can not be converted into t3 very well so t3 is used together with the thyroxine

I hope you can find some help, many sx can be caused by the thyroid not working properly

568322 tn?1370169040
Since you are having stomach problems and had to take the treatment for H.Pylori which usually includes things like Zantac, perhaps the thyroid med is not absorbing well. Don't take it together with other meds and talk to your doctor so he can prescribe a different thyroid med.  Sometimes one works better than the other.

Co
Avatar universal
I am 46 and completed a 48 wk course of peginterferon ribivirin and boceprivir in March 2011 and have remained non detectable since 8 wks into tx. My tx vl was 1.2million and I had a 4 on the liver damage scale on my pretx biopsy..told me scale was 1-14 and meant mild scarring and fibrosis. I WAS a nurse and its assumed I contracted it during my 18 yr career at some point
Anyway, I am having g so many similar side effects. Lost 25# during tx. Started out at 140# dropped to lowest at 113# and am now 162#. The weight gain just won't stop, I feel horrible ALL the time, am exhausted, feel bloated and look 9 months pregnant most days. Doc says thyroid is fine but I'm NOT buying it, I dont think he did a COMPLETE THYROID SERIES just a screen. My skin looks awful, acne and scarring is terrible and disfiguring, I'm growing a beard, my hair is falling out. Call it vanity but my looks have changed soooo much I'm severely depressed, I retaining water swelling in legs and let's not talk about the 100 IQ points I Can't remember ANYTHING, think clearly process new information comprehend properly and even my speech is problematic, I do a lot of fumbling over words and word searching. I wish I had taken the disability when my pain dr said he cld get it for me during hep tx...oh I didnt mention the PAIN did I...thats another thing, I have horrible pain and gouty pain. Unfortunately I went OFF the pain meds as soon as tx ended thinking I'd be fine in a few wks(maybe cuz thats what dr told me) and now if I mention going back on I'm treated like a drug seeker, because According  to my dr there are NO side effects post interferon tx and I'm delusional and DEPRESSED...IM SOOOOO SICK OF BEING BLOWN OFF AS IM JUST DEPRESSED....ANTIDEPRESSANTS MAKE ME FEEL WORSE NOT BETTER
My heart goes out to u..did u gain at or keep gaining and has thyroid meds made u feel any better? I'm convinced I have hypothyroidism r/t burning my thyroid out and post tx Attention deficit disorder. I'm ready to try Ritalin at this point just to feel some energy..
Avatar universal
hi sorry for late reply, i am taking thyroxine for hypothyroidism but still me dose is not adjust in my body my tsh level is still high at 80,i have a many of symptom after and before treatment alot of cleared but some problems are still present one of them is lower abdominal left side pain ,and in these days i think my belly also little swelled i am going on routeen checked on every 6 to eight weeks after my thyroid test,
Avatar universal
hi sorry for late reply, i am taking thyroxine for hypothyroidism but still me dose is not adjust in my body my tsh level is still high at 80,i have a many of symptom after and before treatment alot of cleared but some problems are still present one of them is lower abdominal left side pain ,and in these days i think my belly also little swelled i am going on routeen checked on every 6 to eight weeks after my thyroid test,
Have an Answer?
Top Hepatitis Answerers
317787 tn?1473362051
DC
683231 tn?1467326617
Auburn, WA
7469840 tn?1409849436
San Diego, CA
475555 tn?1469307939
Woodhaven, NY
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.
Smoking substitute may not provide such a healthy swap, after all.